# SDR VJ970355

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Antiskid Syst
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WITH REVERSE THRUST APPLIED, UNABLE TO OBTAIN BRAKING FORCE UNTIL ANTI-SKID TURNED OFF.  RELEASED BRAKES AND OPS CHECKED ANTI-SKID SYSTEM; NO DEFECTS NOTED AND SYSTEM CHECKED NORMAL.  AIRCRAFT FERRIED FROM BOS TO IAD AND BRAKING SYSTEM REPORTED NORMAL UPON LANDING.
